Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have implanon, nausea, tender and sore breasts, bloating, headache, heartburn. Opinion?

Hi, I am a 19 year old female from Ireland. I got the implanon contraceptive bar inserted in my arm on the 14th of February 2012 and i have had no problems with until 3 and a half weeks ago. i have been feeling nausea nearly every day at anytime during the day, very sore and tender breasts, very bad bloating where I can t even bend down even when I don t have something to eat, my body aches all the time and my lower back has been very sore, i have been getting a sharp pain in my left hip and cramping in my abdomen as if I am getting my periods but they are not coming. I am very tired all of the time, (I have even fell asleep in college), headaches and heartburn .. My periods were regular enough when I got the Implanon inserted and since the end of July 2012 I have not got them.. I also have a lot of white discharge which is not a normal amount.. I don t know what this could be I would love your opinion it is very frustrating!! thank you.
Asked On : Thu, 4 Oct 2012
Answers:  0 Views:  144 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor